Jump to content



Photo

Thank You


  • Please log in to reply
6 replies to this topic

#1 flik76

flik76

    Advanced Member

  • Members
  • PipPipPip
  • 35 posts
  • LocationAustralia
  • why_joining:
    To get help and support and to be a help and support.

Posted 10 February 2014 - 06:37 PM

Thank you to whom ever started this sight.

This place will be my saviour over the next few weeks.

How on earth some one like me ends up feeling like a junky withdrawing at rehab is beyond me and, I feel,  very unfair.

So thank you, just knowing I am not alone makes all the difference. :)


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,803 posts
  • LocationMissouri

Posted 10 February 2014 - 07:06 PM

Welcome flik76. You are not alone. Feel free to come here anytime even if it is just to vent.


#3 equuswoman

equuswoman

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 965 posts
  • LocationSweet Home Alabama
  • why_joining:
    In the future want 2B off Cymbalta! The physicians are no help. Looking for understanding, support & encouragement as I know this is a difficult process. Want 2 be of help 2 others who will find this site looking for same things as I.

Posted 11 February 2014 - 07:29 AM

Welcome to the Cymbalta forum. Glad you found us. It helps to know that you're not alone in the withdrawal process. Let us know how you're doing. TheEquusWoman

#4 TryinginFL

TryinginFL

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,188 posts
  • LocationFlorida
  • why_joining:
    Now that I have been off this poison for over 5 years, I hope to help others as they join us

Posted 11 February 2014 - 10:37 AM

Wow, I am more screwed up than I thought...  I was saying that I had been off this crap for 7 weeks - I am just starting my 4th week!  I thought the headache thing was over, but yesterday made me think twice - back it came :angry:  Today I feel better and no headache, so far, but have no energy and still can't seem to get anything done.  I have to go out this afternoon and it will take all I have to get myself together.  If not for my 2 dogs, I would like to hibernate until this mess is over.

I am so thankful that I have found this forum cuz it helps to write about these feelings.  I want to offer my support to all of you going through this - it isn't easy, but I'm sure it will all be worth it whenever it ends...

I am still dreaming weird stuff every nite, too.  Tomorrow I get my massage therapy which also helps - not only the arthritis and fibro, but it helps to remove the toxins in the system.  That is when I feel the best.

Thank you to all who have been kind enough to respond to my ramblings - only you understand what's going on.  Tried to explain this to one of my sons and wish I hadn't bothered - waste of time!

Bless you all :)


#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,803 posts
  • LocationMissouri

Posted 11 February 2014 - 11:07 AM

Well TFL, it sure sounds like the old Cymbalta is biting you in the #^%*$@ still. Hang in there. It should start fading away any time now. Don't worry about the rambling. We have all been there for sure. It comes with the territory.

 

Best of luck.


#6 Clara

Clara

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 542 posts
  • LocationSouth Carolina
  • why_joining:
    Cymbalta withdrawal symptoms others have and support for myself and help others

Posted 12 February 2014 - 04:34 PM

TryinginFl, hope days improve for you! We're here for you! Keep us posted with whatever you wanna! We get it!!! Hugs and prayers! clara :)


#7 FiveNotions

FiveNotions

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 3,686 posts
  • LocationUS, East Coast
  • why_joining:
    I want my life back!

Posted 12 February 2014 - 09:56 PM

Heh heh heh .... Yeah, time becomes a bit elastic during this process.... Even though it's only been four weeks of withdrawal, you probably feel like it's been 7 ..... that massage sounds like just what you need .... And yes, they S/Es come and go ... Kind of like those old "whack-a-mole" games at the carnivals when I was a kid ..... Just when you think you've nailed it, bang...it pops up someplace else.... Hang in there ..... You've made it this far, you'll get the rest of the way!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users